Alert archive / California / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 1, 2022, 2:54 PM PDT for Inyo County, San Bernardino County, California. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2022, 2:54 PM PDT (21:54 UTC)
- Expired
- Aug 1, 2022, 4:00 PM PDT
- In force
- 66 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Inyo County, CA, San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 106 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
081
WUUS55 KVEF 012154
SVRVEF
CAC027-071-012300-
/O.NEW.KVEF.SV.W.0033.220801T2154Z-220801T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Las Vegas NV
254 PM PDT Mon Aug 1 2022
The National Weather Service in Las Vegas has issued a
* Severe Thunderstorm Warning for...
Northwestern San Bernardino County in southern California...
South central Inyo County in south central California...
* Until 400 PM PDT.
* At 252 PM PDT, a severe thunderstorm was located 25 miles west of
Sr 127 Near Dumont Dunes, or 30 miles southwest of Shoshone, moving
northeast at 10 mph.
HAZARD...60 mph wind gusts and frequent cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Possible damage to roofs and trees, blowing dust, and
hail up to a half inch in diameter.
* This severe thunderstorm will remain over mainly rural areas of
northwestern San Bernardino and south central Inyo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Las Vegas.
Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3560 11675 3573 11690 3587 11684 3603 11671
3572 11635 3563 11660
TIME...MOT...LOC 2152Z 226DEG 10KT 3572 11677
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TB32 follow-up statements
954
WWUS55 KVEF 012232
SVSVEF
Severe Weather Statement
National Weather Service Las Vegas NV
332 PM PDT Mon Aug 1 2022
CAC027-071-012300-
/O.CON.KVEF.SV.W.0033.000000T0000Z-220801T2300Z/
San Bernardino CA-Inyo CA-
332 PM PDT Mon Aug 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM PDT
FOR NORTHWESTERN SAN BERNARDINO AND SOUTH CENTRAL INYO COUNTIES...
At 330 PM PDT, a severe thunderstorm was weakening and located 21
miles west of Sr 127 Near Dumont Dunes, or 23 miles southwest of
Shoshone, moving northeast at 10 mph. While the storm has weakened
substantially, outflow winds of up to 60 mph may still be possible
within the warned area.
HAZARD...60 mph wind gusts and blowing dust.
SOURCE...Radar indicated.
IMPACT...Possible damage to roofs and trees and blowing dust.
This severe thunderstorm will remain over mainly rural areas of
northwestern San Bernardino and south central Inyo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Las Vegas.
&&
LAT...LON 3560 11675 3573 11690 3587 11684 3603 11671
3572 11635 3563 11660
TIME...MOT...LOC 2230Z 226DEG 10KT 3579 11667
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TB3904
WWUS55 KVEF 012251
SVSVEF
Severe Weather Statement
National Weather Service Las Vegas NV
351 PM PDT Mon Aug 1 2022
CAC027-071-012300-
/O.EXP.KVEF.SV.W.0033.000000T0000Z-220801T2300Z/
San Bernardino CA-Inyo CA-
351 PM PDT Mon Aug 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SAN BERNARDINO
AND SOUTH CENTRAL INYO COUNTIES WILL EXPIRE AT 400 PM PDT...
The storm which prompted the warning has weakened below severe
limits shouldn't pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
outflow winds from this storm are still possible with blowing
dust.
LAT...LON 3560 11675 3573 11690 3587 11684 3603 11671
3572 11635 3563 11660
TIME...MOT...LOC 2250Z 226DEG 10KT 3581 11665
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:08 PM PDT, 2 hours 46 minutes earlier.
Area forecast discussion, Aug 1, 12:08 PM PDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1208 PM PDT Mon Aug 1 2022 .SYNOPSIS...Moist and unstable air will provide conditions conducive for heavy rain and flash flooding across much of the area today. Coverage will decrease Tuesday and Wednesday before a more favorable monsoonal flow will bring another increase in moisture later in the week. Temperatures will trend upward through mid week before reversing course when the moisture increases late in the week.&& .SHORT TERM...through tonight. Near record precipitable water values remain in place this afternoon with increasing convection already underway. Morning clearing has allowed for fairly robust development already across the Spring Mountains and Sheep Range, as well as increasing returns in Lincoln county. Morning cloud cover has slowed the start further northwest but satellite already shows signs of an uptick across Nye and Inyo counties. Overall, stage is set for another active day with the primary concerns being the flash flood risk. Greatest convective coverage remains expected across Inyo, Nye, Esmeralda, and Lincoln counties, with more isolated to scattered coverage further south and east. Instability is impressive this afternoon, with surface based CAPE values exceeding 2000 j/kg, so some of the more robust updrafts could contain strong wet microbursts with torrential rain and strong wind gusts. Stay weather aware today as activity unfolds through the day. .LONG TERM...Tuesday through the weekend. Monsoonal moisture will begin to thin out a bit Tuesday and Wednesday as drier air works in from the east. Despite the drying trend, surface dewpoints will remain elevated and it will continue to feel sticky out. While drier conditions are expected, terrain driven thunderstorm activity will remain probable, especially across the southern Great Basin region. Temperatures will tick upward slightly through midweek in response to the slight drying, but another surge of deeper monsoonal moisture will arrive late in the week and continue into next week, with another active period of weather likely. && .AVIATION...For Harry Reid...Scattered thunderstorms will develop this afternoon across much of the region, with the highest chances for convention being north and west of the terminals. Low confidence for thunderstorms to impact the terminal, but if they did it would bring heavy rain, lightning, and CIGs to around 8000ft. South winds around 10KT are expected this afternoon with gusts up to 20KT possible. Low chance for Gusty outflow winds from nearby thunderstorms, mainly between 20Z-02Z. Typical overnight wind trends with wind speeds less than 8KT return tonight and Tuesday morning. Another round of scattered convection is possible Tuesday afternoon, though activity may be lower than the past few days. For the rest of southern Nevada, northwest Arizona and southeast California...Scattered thunderstorms will develop again this afternoon. The highest chances and coverage should be over Inyo County into the Southern Great Basin. Any thunderstorms will bring potential impacts such as heavy rain, lightning, and CIGs to 8000ft. Gusty outflows winds are also possible, mainly near KDAG this afternoon. Thunderstorms will diminish after sunset. Otherwise, expecting a light southerly breeze of 10KT with occasional gusts to 20KT is spots this afternoon before decreasing and becoming diurnal after sunset. VFR CIGs around 10kft will continue through the evening before scattering out over much of the region tonight. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Outler AVIATION...Nickerson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 1, 10:16 AM PDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1016 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG FORT MOHAVE 35.01N 114.60W
07/31/2022 MOHAVE AZ PUBLIC
PICTURES SUBMITTED BY PUBLIC VIA SOCIAL
MEDIA OF WIND DAMAGE TO A STORAGE FACILITY.
&&
ANLocal storm report, Aug 1, 10:59 AM PDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1059 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 9 ESE PIOCHE 37.90N 114.29W
07/31/2022 LINCOLN NV EMERGENCY MNGR
LINCOLN COUNTY EMERGENCY MANAGEMENT REPORTS
ROAD DAMAGE AND FLOODING IN A HAYFIELD NEAR
FLAT NOSE RANCH. TIME ESTIMATED BASED ON
RADAR.
&&
ANLocal storm report, Aug 1, 2:03 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
203 PM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLASH FLOOD 3 WNW LANDERS 34.29N 116.44W
08/01/2022 SAN BERNARDINO CA TRAINED SPOTTER
ACOMA AND LILAC STREETS IN LANDERS
REPORTEDLY FLOODED AND IMPASSABLE. SPOTTER
ALSO REPORTS 0.66 INCHES OF RAINFALL IN 25
MINUTES AT THEIR LOCATION.
&&
MWLocal storm report, Aug 1, 2:12 PM PDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
212 PM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 4 W GOLDEN VALLEY 35.23N 114.28W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
W GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
BETWEEN NORTH MILKY WAY ROAD AND NORTH
ESTRELLA ROAD DUE TO FLOODING.
0355 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
ROAD CLOSED DUE TO FLOODING FROM WEST BOLSA
DRIVE TO WEST SHINARUMP DRIVE.
0355 PM FLASH FLOOD 8 SSW GOLDEN VALLEY 35.12N 114.26W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 8
SSW GOLDEN VALLEY. SOUTH GARNET ROAD CLOSED
DUE TO FLOODING FROM WEST SHINARUMP DRIVE TO
WEST OATMAN HIGHWAY.
0355 PM FLASH FLOOD 4 WNW GOLDEN VALLEY 35.26N 114.29W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
WNW GOLDEN VALLEY. NORTH ESTRELLA ROAD
CLOSED DUE TO FLOODING FROM WEST CHINO DRIVE
TO WEST ZUNI DRIVE.
0400 PM FLASH FLOOD 10 ENE OATMAN 35.07N 114.22W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 10
ENE OATMAN. WEST OATMAN HIGHWAY CLOSED DUE
TO FLOODING FROM MILE MARKER 40 TO SILVER
CREEK ROAD.
0405 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW GOLDEN VALLEY. WEST SHINARUMP DRIVE
CLOSED DUE TO FLOODING FROM SOUTH COLORADO
ROAD TO SOUTH GARNET ROAD.
0530 PM FLASH FLOOD 9 SSW OATMAN 34.91N 114.43W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
SSW OATMAN. COUNTY OFFICIAL REPORTED THAT
OATMAN ROAD WAS CLOSED FROM EAST CASA GRANDE
DRIVE TO EAST BOUNDARY CONE ROAD DUE TO
FLASH FLOODING. TIME ESTIMATED BY RADAR.
0615 PM FLASH FLOOD 1 SSE TOPOCK 34.75N 114.48W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
SSE TOPOCK. MOHAVE COUNTY ROADWORKS REPORTS
OATMAN HIGHWAY FROM TULE DR TO INTERSTATE 40
IS CLOSED DUE TO FLASH FLOODING. TIME
ESTIMATED BY RADAR.
0630 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
GOLDEN VALLEY. COUNTY OFFICIAL REPORTED THAT
NORTH MCNEAL ROAD WAS CLOSED FROM HIGHWAY 68
TO WEST CHINO DRIVE DUE TO FLASH FLOODING.
TIME ESTIMATED BY RADAR.
0700 PM FLASH FLOOD 4 SSE CHLORIDE 35.36N 114.17W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
SSE CHLORIDE. COUNTY OFFICIAL REPORTED THAT
NORTH MINERAL PARK ROAD WAS CLOSED FROM OLD
BOULDER DAM HIGHWAY TO THE MINE ENTRANCE DUE
TO FLASH FLOODING. TIME ESTIMATED BY RADAR.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
REPORTS WEST SINARUMP DR IS CLOSED FROM
SOUTH AZTEC RD TO SOUTH GARNET RD DUE TO
FLASH FLOODING.
0700 PM FLASH FLOOD 9 ENE OATMAN 35.06N 114.23W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
ENE OATMAN. WEST OATMAN HIGHWAY CLOSED FROM
SOUTH BLACK ROCK ROAD TO EAST SILVER CREEK
ROAD DUE TO FLOODING.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW GOLDEN VALLEY. WEST SINARUMP DRIVE
CLOSED FROM SOUTH AZTEC ROAD TO SOUTH GARNET
ROAD DUE TO FLOODING.
0705 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
ROAD CLOSED FROM WEST SHIPP DRIVE TO WEST
SINARUMP DRIVE DUE TO FLOODING.
0730 PM FLASH FLOOD 1 NE GOLDEN VALLEY 35.23N 114.22W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
NE GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
FROM COLORADO ROAD TO NORTH AZTEC ROAD DUE
TO FLOODING.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
E GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
REPORTS NORTH BOSQUE RD FROM HIGHWAY 68 TO
WEST CHINO DR IS CLOSED DUE TO FLASH
FLOODING.
0735 PM FLASH FLOOD 5 SSW CHLORIDE 35.35N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW CHLORIDE. MOHAVE COUNTY ROADWORKS
REPORTS WEST CHINO DR FROM NORTH COLORADO DR
TO NORTH MILKY WAY DR IS CLOSED DUE TO FLASH
FLOODING.
0735 PM FLASH FLOOD 1 WNW GOLDEN VALLEY 35.23N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
WNW GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
DUE TO FLOODING FROM NORTH COLORADO DRIVE TO
NORTH MILKY WAY ROAD.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
E GOLDEN VALLEY. NORTH BOSQUE ROAD CLOSED
DUE TO FLOODING FROM HIGHWAY 68 TO WEST
CHINO DRIVE.
0740 PM FLASH FLOOD 3 N GOLDEN VALLEY 35.27N 114.23W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
N GOLDEN VALLEY. NORTH LEGEND RANCH ROAD
CLOSED DUE TO FLOODING FROM HIGHWAY 93 TO
WEST BURRO DRIVE.
0642 PM FLASH FLOOD LUDLOW 34.72N 116.16W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
LUDLOW. CHP REPORTS A TRAIN IS STUCK DUE TO
FLOOD WATERS AND NUMEROUS ROAD CLOSURES FROM
FLASH FLOODING NEAR LUDLOW, CA.
&&
VARIANLocal storm report, Aug 1, 2:13 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
213 PM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 4 W GOLDEN VALLEY 35.23N 114.28W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
W GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
BETWEEN NORTH MILKY WAY ROAD AND NORTH
ESTRELLA ROAD DUE TO FLOODING.
0355 PM FLASH FLOOD 4 WNW GOLDEN VALLEY 35.26N 114.29W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
WNW GOLDEN VALLEY. NORTH ESTRELLA ROAD
CLOSED DUE TO FLOODING FROM WEST CHINO DRIVE
TO WEST ZUNI DRIVE.
0355 PM FLASH FLOOD 8 SSW GOLDEN VALLEY 35.12N 114.26W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 8
SSW GOLDEN VALLEY. SOUTH GARNET ROAD CLOSED
DUE TO FLOODING FROM WEST SHINARUMP DRIVE TO
WEST OATMAN HIGHWAY.
0355 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
ROAD CLOSED DUE TO FLOODING FROM WEST BOLSA
DRIVE TO WEST SHINARUMP DRIVE.
0400 PM FLASH FLOOD 10 ENE OATMAN 35.07N 114.22W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 10
ENE OATMAN. WEST OATMAN HIGHWAY CLOSED DUE
TO FLOODING FROM MILE MARKER 40 TO SILVER
CREEK ROAD.
0405 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW GOLDEN VALLEY. WEST SHINARUMP DRIVE
CLOSED DUE TO FLOODING FROM SOUTH COLORADO
ROAD TO SOUTH GARNET ROAD.
0530 PM FLASH FLOOD 9 SSW OATMAN 34.91N 114.43W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
SSW OATMAN. COUNTY OFFICIAL REPORTED THAT
OATMAN ROAD WAS CLOSED FROM EAST CASA GRANDE
DRIVE TO EAST BOUNDARY CONE ROAD DUE TO
FLASH FLOODING. TIME ESTIMATED BY RADAR.
0615 PM FLASH FLOOD 1 SSE TOPOCK 34.75N 114.48W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
SSE TOPOCK. MOHAVE COUNTY ROADWORKS REPORTS
OATMAN HIGHWAY FROM TULE DR TO INTERSTATE 40
IS CLOSED DUE TO FLASH FLOODING. TIME
ESTIMATED BY RADAR.
0630 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
GOLDEN VALLEY. COUNTY OFFICIAL REPORTED THAT
NORTH MCNEAL ROAD WAS CLOSED FROM HIGHWAY 68
TO WEST CHINO DRIVE DUE TO FLASH FLOODING.
TIME ESTIMATED BY RADAR.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW GOLDEN VALLEY. WEST SINARUMP DRIVE
CLOSED FROM SOUTH AZTEC ROAD TO SOUTH GARNET
ROAD DUE TO FLOODING.
0700 PM FLASH FLOOD 9 ENE OATMAN 35.06N 114.23W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
ENE OATMAN. WEST OATMAN HIGHWAY CLOSED FROM
SOUTH BLACK ROCK ROAD TO EAST SILVER CREEK
ROAD DUE TO FLOODING.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
REPORTS WEST SINARUMP DR IS CLOSED FROM
SOUTH AZTEC RD TO SOUTH GARNET RD DUE TO
FLASH FLOODING.
0700 PM FLASH FLOOD 4 SSE CHLORIDE 35.36N 114.17W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
SSE CHLORIDE. COUNTY OFFICIAL REPORTED THAT
NORTH MINERAL PARK ROAD WAS CLOSED FROM OLD
BOULDER DAM HIGHWAY TO THE MINE ENTRANCE DUE
TO FLASH FLOODING. TIME ESTIMATED BY RADAR.
0705 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
ROAD CLOSED FROM WEST SHIPP DRIVE TO WEST
SINARUMP DRIVE DUE TO FLOODING.
0730 PM FLASH FLOOD 1 NE GOLDEN VALLEY 35.23N 114.22W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
NE GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
FROM COLORADO ROAD TO NORTH AZTEC ROAD DUE
TO FLOODING.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
E GOLDEN VALLEY. NORTH BOSQUE ROAD CLOSED
DUE TO FLOODING FROM HIGHWAY 68 TO WEST
CHINO DRIVE.
0735 PM FLASH FLOOD 1 WNW GOLDEN VALLEY 35.23N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
WNW GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
DUE TO FLOODING FROM NORTH COLORADO DRIVE TO
NORTH MILKY WAY ROAD.
0735 PM FLASH FLOOD 5 SSW CHLORIDE 35.35N 114.24W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
SSW CHLORIDE. MOHAVE COUNTY ROADWORKS
REPORTS WEST CHINO DR FROM NORTH COLORADO DR
TO NORTH MILKY WAY DR IS CLOSED DUE TO FLASH
FLOODING.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
E GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
REPORTS NORTH BOSQUE RD FROM HIGHWAY 68 TO
WEST CHINO DR IS CLOSED DUE TO FLASH
FLOODING.
0740 PM FLASH FLOOD 3 N GOLDEN VALLEY 35.27N 114.23W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
N GOLDEN VALLEY. NORTH LEGEND RANCH ROAD
CLOSED DUE TO FLOODING FROM HIGHWAY 93 TO
WEST BURRO DRIVE.
0400 PM FLASH FLOOD 9 ESE PIOCHE 37.90N 114.29W
07/31/2022 LINCOLN NV EMERGENCY MNGR
LINCOLN COUNTY EMERGENCY MANAGEMENT REPORTS
ROAD DAMAGE AND FLOODING IN A HAYFIELD NEAR
FLAT NOSE RANCH. TIME ESTIMATED BASED ON
RADAR.
0642 PM FLASH FLOOD LUDLOW 34.72N 116.16W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
LUDLOW. CHP REPORTS A TRAIN IS STUCK DUE TO
FLOOD WATERS AND NUMEROUS ROAD CLOSURES FROM
FLASH FLOODING NEAR LUDLOW, CA.
0120 AM FLASH FLOOD 16 S RAILROAD PASS 35.74N 114.96W
07/31/2022 CLARK NV PUBLIC
VIDEO SUBMITTED VIA SOCIAL MEDIA SHOWS FLASH
FLOODING ON US-95 SOUTH OF THE SOLAR FARMS.
TIME ESTIMATED BASED ON RADAR.
0520 PM TSTM WND DMG FORT MOHAVE 35.01N 114.60W
07/31/2022 MOHAVE AZ PUBLIC
PICTURES SUBMITTED BY PUBLIC VIA SOCIAL
MEDIA OF WIND DAMAGE TO A STORAGE FACILITY.
0142 PM FLASH FLOOD 3 WNW LANDERS 34.29N 116.44W
08/01/2022 SAN BERNARDINO CA TRAINED SPOTTER
ACOMA AND LILAC STREETS IN LANDERS
REPORTEDLY FLOODED AND IMPASSABLE. SPOTTER
ALSO REPORTS 0.66 INCHES OF RAINFALL IN 25
MINUTES AT THEIR LOCATION.
&&Local storm report, Aug 1, 2:23 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
223 PM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FLASH FLOOD 5 E JOSHUA TREE 34.14N 116.23W
08/01/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS HEAVY FLOODING AND DEBRIS ON
STATE ROUTE 62 BETWEEN SUNFAIR ROAD AND
ROTARY WAY.
&&
MWThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:45 PM PDT | Flash Flood Warning | VEF | San Bernardino | 5 hr |
| Aug 1, 2:45 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 45 min |
| Aug 1, 3:44 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 1, 4:33 PM PDT | Flash Flood Warning | VEF | San Bernardino | 110 min |
Nearby
Severe Thunderstorm Warnings in California, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.